# SDR C2XA08RI053

- Difficulty date: April 20, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 13,523 hours, 10,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B2157
- Condition: Discharged
- Location: Cabin
- Part time: 8,318 hours, 5,436 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, MX FOUND SEVERAL EMERGENCY LIGHT POWERED BY NR 2 BATTERY INOPERATIVE.  MX REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
